Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

serena22

Veteran Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About serena22

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. is the cleanser the best or should i get an AHA lotion to use in the AM?
  2. thinking about adding AHA into my regimen to help with the flakes from retin a, i was going to get neo strata which is a 4% AHA cleanser....will this be too harsh???
  3. yes wash it off first to avoid irriation
  4. will there be a second IB when i up my % of retin a????? anyone have experience with this....i am going on vacation is 6 weeks and dont want to risk being making my skin worse for it! please advise!
  5. on my second week of retin a i have been using it 2-3 nights in a row then taking a break....my skin is a bit pink with the other side effects of drynes and peeling of course...is the pinkness i sign i should ease off?? or will it just disapear in time....it wont make me permanenetly pink will it?
  6. gosh this log is an inspiration! i am so glad you're persevernce paid off!! i cant wait to be where you are! ( although in the circle of hell that is the IB it seems hard to believe i will! haha) enjoy your beautiful skin!
  7. what strength are you using? i started on RAM .1 and my skin peeled that way, it freaked me out so now i use a lower strength (.04) and the peeling is more "normal". I havent gotten oilier but when i started usiong differin last year my skin go SO oily the the second and third week but then went back to normal....if you are in the first few weeks of using it its just your skin adjusting...if you've been using it more than a month you might want to check with the doc if it persists.
  8. could just be irritation, try and keep the cream away from those areas and see if ti helps?
  9. hey there! just wanted to wish you luck on your course! i am just 10 days or so behind you on mine...it is definitely hard to be patient while waiting for this stuff to work! i find myself wishing the next few weeks would just fly by so i could see some results already! if you feel its not doing much maybe you should up your strength?
  10. alright i took a short hiatus from retin am now back an COMMITTED for at least 3 months....i am feeling so discouraged! : ( i think i am experiencing the initial breakout ( if this isnt it, shoot me!) just in time for christmas which is ttally miserable, plus i had high hopes myskin would be looking fab for february when i was thinking of travelling to see this guy i've been seeing but is now abroad. i depresses me so much that i might not get to see him and the only thing holsing me back is my
  11. before going on retin a i was on differin .3, my derm originally gave me retin a micro .1% but i was a little freaked out by the peeling so i went back ang got a perscription for .04% i have been using it a while, a little inconsistently if were being honest, but i am not seeing the results i want and am not peeling too much. should i keep using .04 everynight, or bump up to .1%? my skin is a little sensitive and quite fair.
  12. as long as you give it about 10 minutes to absorb into the skin you can apply a moisturizer over the retin a before bed. this will not cut the concentration and will ease the side effects.
  13. it could be the start of a spiro IB, but i would imagine the plan B is the main culprit as it is quite androgenic ( progesterone only i believe) I have never taken it but from reading other posts it seems like it can trigger brakouts. The spiro should counteract it pretty quick though.
  14. dries up zits and kills bacteria, helps healing, you can put it on cuts too. not sure what it would do fotr scars...probably just help acne heal better so it leaces less of a mark
  15. OK how sensitive does this mean? i wear suncreen ( spf 45) and live in canada which has a long winter but its still sunny and i find myself always running from the sun like a freaking vampire!!! am iat a serious risk of burning in winter sun???? ( uv index is 1 or 2)
×